MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST

Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST
Catalog Number SYR100185Z
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hypodermic needle was reportedly coring out when used on medication viles leaving small remnants in the medication.
 
Additional Manufacturer Narrative
The customer reported coring out /leaves particles in meds and that particulate matter was noticed when using the needles; coring and particulates were caught by the tech after mixing, stock was sequestered, and no item reached patient.Medline received 20 boxes of standard hypodermic needles in new condition and reviewed the product specifications, which state the hypodermic-regular bevel needles are not designed to penetrate medical vials.The complaint was not confirmed.The issue was classified as off-label usage/traced to user - misuse/mishandling; the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,18GX1.0",REG,BEVEL,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50806632
Report Number1417592-2026-43937
Device Sequence Number16099633
Product Code FMI
UDI-Device Identifier30080196304947
UDI-Public30080196304947
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K233037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100185Z
Device Lot Number230515
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown